# SDR DALA2015080204783

- Difficulty date: July 31, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N346BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33959
- Aircraft time: 29,785 hours, 16,474 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 438
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT CREASE BEAM BS 438.  REMOVED SECTION OF CREASE BEAM BETWEEN BS 430 - 450 IAW SRM 51-40-02, PG 7.  FABRICATED, LOCATED AND DRILLED THE NEW SECTION OF THE CREASE BEAM IAW SRM 51-40-05, PG 3. , INSTALLED IAW SRM 51-40-02, PG 7, AND DWG 140N0504.
